Alert archive / Kansas / Wind Advisories in 2009
Wind Advisory 12, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Mar 24, 2009, 6:32 AM CDT for 13 counties in Kansas. It took effect at Mar 24, 2009, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2009, 6:32 AM CDT (11:32 UTC)
- In effect from
- Mar 24, 2009, 12:00 PM CDT
- Expired
- Mar 24, 2009, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 11.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5727 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 241132 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 632 AM CDT TUE MAR 24 2009 KSZ032-047-241945- /O.NEW.KICT.WI.Y.0012.090324T1700Z-090325T0000Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 632 AM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH TOWARD MIDDAY. THE STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS AND DIMINISH TOWARD SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMC
3 follow-up statements
000 WWUS73 KICT 241536 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1036 AM CDT TUE MAR 24 2009 KSZ032-047-250000- /O.CON.KICT.WI.Y.0012.090324T1700Z-090325T0000Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 1036 AM CDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL AFFECT A PORTION OF CENTRAL KANSAS TODAY. THE STRONG NORTHWEST WINDS WILL BEGIN TO DIMINISH TOWARD SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CJ
000 WWUS73 KICT 241707 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1207 PM CDT TUE MAR 24 2009 KSZ033-048>051-067-068-082-083-091-092-250000- /O.EXA.KICT.WI.Y.0012.000000T0000Z-090325T0000Z/ LINCOLN-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-HARVEY-KINGMAN- SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...LINCOLN...ELLSWORTH...SALINA...LYONS... MCPHERSON...HUTCHINSON...NEWTON...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON 1207 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS TODAY. THE STRONG NORTHWEST WINDS WILL BEGIN TO DIMINISH TOWARD SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-047-250000- /O.CON.KICT.WI.Y.0012.000000T0000Z-090325T0000Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 1207 PM CDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL AFFECT CENTRAL KANSAS TODAY. THE STRONG NORTHWEST WINDS WILL BEGIN TO DIMINISH TOWARD SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CJ
000 WWUS73 KICT 242039 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 339 PM CDT TUE MAR 24 2009 KSZ032-033-047>051-067-068-082-083-091-092-250000- /O.CON.KICT.WI.Y.0012.000000T0000Z-090325T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 339 PM CDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS UNTIL EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KED/CDJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 24, 6:07 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 24, 6:07 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 607 AM CDT TUE MAR 24 2009 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SURFACE COLD FRONT WAS MOVING OUT OF SERN KS EARLY THIS AM. SCT TS WILL END BY 15Z AS A RESULT. OTHERWISE...STRONG UPPER LOW OVER THE NRN/CNTRL PLAINS TODAY...WILL LEAD TO GUSTY NW-WRLY WINDS ACROSS THE ENTIRE AREA. THE STRONGEST PRESSURE GRADIENT/WINDS WILL BE UP TOWARD I-70 (RSL/SLN) WHERE GUSTS OF 35-40KT ARE PSBL. NOT OUT OF QUESTION FOR SPRINKLES OR A LIGHT RAIN SHOWER AT RSL/SLN THIS PM GIVEN MID-LEVEL WRAPAROUND MOISTURE AND A VORT LOBE SWINGING THRU. WINDS WILL DIMINISH QUICKLY THIS EVE AS THE GRADIENT RELAXES AND MIXING SUBSIDES. JMC && .PREV DISCUSSION... /ISSUED 322 AM CDT TUE MAR 24 2009/ DISCUSSION... MAIN FORECAST CONCERNS ARE ASSOCIATED WITH NEXT STRONG SYSTEM TO MOVE THROUGH THURSDAY NIGHT THROUGH FRIDAY NIGHT...WITH THE LIKELIHOOD FOR SNOWFALL ACROSS MUCH OF THE AREA. TODAY-WEDNESDAY NIGHT: VERY DYNAMIC SYSTEM OVER THE PLAINS TONIGHT...WITH CLOSED UPPER LEVEL LOW AND CONVECTION CONTINUING JUST AHEAD OF THE PV ANOMALY FROM NORTHEAST KANSAS...NORTHWEST MISSOURI AND SOUTHERN IOWA. CONVECTION OVER THE FORECAST AREA HAS WEAKENED CONSIDERABLY SINCE THE EVENING...WITH MAINLY STRATIFORM RAINFALL REMAINING OVER SOUTHEAST KANSAS. THIS RAINFALL WILL LINGER INTO THE MORNING HOURS...BUT WILL BE EAST OF THE AREA BY NOON. WITH WINDS REMAINING BELOW ADVISORY CRITERIA THROUGHOUT THE FORECAST AREA...WILL CANCEL THE WIND ADVISORY WITH THE NEW FORECAST PACKAGE. THE MAIN SYSTEM WILL MOVE INTO THE GREAT LAKES REGION TODAY...WITH HIGH PRESSURE BRIEFLY BUILDING IN ON WEDNESDAY. MODELS ARE SHOWING A WEAK DISTURBANCE TO COME THROUGH WEDNESDAY NIGHT...BRINGING SOME RAIN CHANCES TO SOUTHEAST KANSAS. WE HAVE INTRODUCED SOME RAIN CHANCES IN SOUTHEAST KANSAS...HOWEVER IT LOOKS LIKE LOW QPF AMOUNTS. THURSDAY-SUNDAY: ANOTHER LONGWAVE TROUGH WILL MOVE ACROSS THE PLAINS FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT...WITH STRONG DYNAMICS ONCE AGAIN. WHILE THERE HAVE BEEN SOME DIFFERENCES AMONG MODELS THE PAST FEW DAYS...THE GFS AND ECMWF ARE REALLY IN PRETTY GOOD AGREEMENT AT THIS POINT. THE GFS IS A BIT FASTER...BUT TRACK IS VERY CLOSE TO THE MORE SOUTHERLY ECMWF TRACK THAT HAS BEEN INDICATED FOR A FEW RUNS NOW. WHAT THIS MEANS FOR THE FORECAST AREA (ESPECIALLY CENTRAL INTO SOUTH CENTRAL KANSAS) IS A GREATER CHANCE FOR ACCUMULATING SNOWFALL. FORECAST SOUNDINGS FROM THE GFS SHOW RAIN CHANGING TO SNOW IN CENTRAL KANSAS ON THURSDAY NIGHT...IN SOUTH CENTRAL KANSAS ON FRIDAY...AND POSSIBLY EVEN SOUTHEAST KANSAS ON FRIDAY NIGHT. THE COBB CARIBOU SNOW AMOUNT OUTPUT HAS BEEN SHOWING A SWATH OF MORE THAN ONE FOOT OF SNOW...ALTHOUGH THE LOCATION HAS BEEN VARYING WITH EACH RUN. WHILE CONFIDENCE IS NOT HIGH IN SUCH A SIGNIFICANT SNOWFALL...CONFIDENCE HAS CERTAINLY INCREASED IN BOTH PRECIPITATION CHANCES AND TYPE. HAVE ADJUSTED THESE TWO FIELDS WITH THIS FORECAST PACKAGE...AND WILL CONTINUE TO MONITOR FOR THE DETAILS IN THE NEXT COUPLE DAYS. TEMPERATURES HAVE BEEN LOWERED FAIRLY SIGNIFICANTLY TO ACCOUNT FOR THE MODEL TRENDS. AFTER MILD CONDITIONS THIS WEEK...AND FOR MUCH OF THE WINTER FOR THAT MATTER...CONDITIONS ON FRIDAY WILL FEEL LIKE WINTER HAS RETURNED. TEMPERATURES WILL REBOUND FAIRLY QUICKLY BY THE END OF THE WEEKEND AS SUNSHINE AND SOUTHERLY FLOW RETURN. SCHRECK AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LINE OF THUNDERSTORMS ALONG A COLD FRONT WILL AFFECT KICT FOR THE FIRST COUPLE HOURS OF THE FORECAST...THEN KCNU LATER TONIGHT. KCNU WILL ALSO SEE SOME SCATTERED THUNDERSTORMS AHEAD OF THE LINE. WINDS WILL CONTINUE TO BE GUSTY THROUGH MUCH OF THE TAF PERIOD...AND WILL WEAKEN AROUND SUNSET ON TUESDAY. COULD SEE SOME INSTABILITY SHOWERS AT KRSL AND KSLN TUESDAY AFTERNOON...BUT ONLY PUT IT IN THE FORECAST FOR KRSL FOR NOW WHERE CONFIDENCE IS HIGHER. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 33 61 41 / 10 10 10 20 HUTCHINSON 53 32 60 39 / 10 10 10 10 NEWTON 55 32 60 40 / 10 10 10 10 ELDORADO 58 33 61 40 / 10 10 10 20 WINFIELD-KWLD 62 34 63 40 / 10 10 10 30 RUSSELL 46 29 59 36 / 10 10 10 10 GREAT BEND 48 30 59 37 / 10 10 10 10 SALINA 48 33 59 40 / 10 10 10 10 MCPHERSON 52 31 59 39 / 10 10 10 10 COFFEYVILLE 61 33 61 43 / 40 10 10 40 CHANUTE 58 33 59 43 / 30 10 10 30 IOLA 58 33 59 43 / 30 10 10 30 PARSONS-KPPF 59 33 60 43 / 40 10 10 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 24, 5:27 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 527 AM CDT TUE MAR 24 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 527 AM CDT TUE MAR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON TUESDAY MORNING. FIRE DANGER WILL BE VERY HIGH TODAY MAINLY WEST OF THE KANSAS TURNPIKE...WHILE FIRE DANGER WILL BE HIGH FOR AREAS EAST OF THE TURNPIKE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH FIRE DANGER IS EXPECTED FOR MOST AREAS WEDNESDAY THROUGH SATURDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING A CHANCE FOR ACCUMULATING SNOWFALL THURSDAY NIGHT THROUGH FRIDAY NIGHT. PRECIPITATION WILL BEGIN AS RAIN...AND IS EXPECTED TO CHANGE OVER TO SNOW ACROSS CENTRAL KANSAS ON THURSDAY NIGHT...SOUTH CENTRAL KANSAS DURING THE DAY FRIDAY...AND SOUTHEAST KANSAS ON FRIDAY NIGHT. THE HIGHEST ACCUMULATIONS ARE CURRENTLY EXPECTED ACROSS CENTRAL OR SOUTH CENTRAL KANSAS. STAY TUNED TO LATER OUTLOOKS AS THIS STORM CONTINUES TO DEVELOP. THERE WILL ALSO BE A CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST KANSAS THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK
In the hours before
Special weather statement, Mar 24, 3:00 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 300 AM CDT TUE MAR 24 2009 KSZ100-240845- LABETTE- 300 AM CDT TUE MAR 24 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF EDNA...OR 16 MILES SOUTHEAST OF COFFEYVILLE...AND MOVING NORTH AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Mar 24, 3:26 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 326 AM CDT TUE MAR 24 2009 KSZ100-240915- LABETTE- 326 AM CDT TUE MAR 24 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 325 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF COFFEYVILLE...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Mar 24, 3:53 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 353 AM CDT TUE MAR 24 2009 KSZ100-240930- LABETTE- 353 AM CDT TUE MAR 24 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BARTLETT...OR 18 MILES SOUTH OF PARSONS... AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Mar 24, 5:08 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
508 AM CDT TUE MAR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM TSTM WND GST EDNA 37.06N 95.36W
03/24/2009 E70 MPH LABETTE KS LAW ENFORCEMENT
QUARTER SIZE HAIL WAS ALSO REPORTED WITH THIS STORM.
&&
SCHRECKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:04 PM CDT | Areal Flood Warning | ICT | Saline | 3 hr |
| Mar 23, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 41 min |
| Mar 23, 10:57 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 22 min |
| Mar 24, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 26 min |
| Mar 24, 4:57 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 33 min |
| Mar 24, 7:40 AM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.